Skip to main content

Research Repository

Advanced Search

On two geometric theta lifts

Bruinier, J.; Funke, J.

On two geometric theta lifts Thumbnail


J. Bruinier


The theta correspondence has been an important tool in studying cycles in locally symmetric spaces of orthogonal type. In this paper we establish for the orthogonal group O(p,2) an adjointness result between Borcherds's singular theta lift and the Kudla-Millson lift. We extend this result to arbitrary signature by introducing a new singular theta lift for O(p,q). On the geometric side, this lift can be interpreted as a differential character, in the sense of Cheeger and Simons, for the cycles under consideration.


Bruinier, J., & Funke, J. (2004). On two geometric theta lifts. Duke Mathematical Journal, 125(1), 45-90.

Journal Article Type Article
Publication Date Jan 1, 2004
Deposit Date Aug 27, 2008
Publicly Available Date Aug 27, 2008
Journal Duke Mathematical Journal
Print ISSN 0012-7094
Publisher Duke University Press
Peer Reviewed Peer Reviewed
Volume 125
Issue 1
Pages 45-90


You might also like

Downloadable Citations